I posted an earlier thread around the first of the month? Concerning all the adverse effects depo was giving me. I have since decided to definitely not get my second installment of the shot! i am excited to have a normal period again! ha ha. However, one side effect I didn't mention is the complete lack of sex drive I have...It's really starting to affect my relationship with my fiance. Once we get into it I'm pretty enthusiastic, but sometimes just can't get there. And really, I never want to. I do not want to masturbate, fantasize, or anything! I am very attracted to him and we have a great relationship, so no issues there. It's almost as though when you're not hungry and someone offers you food, you say " no thanks, im full" lol, that's how I feel, just no appetite for sex. Mind you, I have always been a v. sexually charged person and was usually the one to initiate it and want more. Someone please tell me that when this dose is 'finished' in March, my libido will return to normal. I understand fertility can sometimes take a while to return, but I am hoping the same is not true for my natural yearnings!! Any thoughts?